Homeopathy and Health Forum
arsenicum album overdose?I was taking 30c for a few days a few times a day for anxiety
Talked to my homeopath Tuesday and said I was still having trouble at night. He increased me to 200c and now I took one dose and feel very anxious almost panicky. I don't know if this is in my head or not.
Lightfield329 on 2016-02-19
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.